Jump to content
CrazyBoards.org

Recommended Posts

I am having major depression right now, probably more situational than anything. Was on 50mg Pristiq for a while now. Pdoc raised it to 100mg yesterday. Anyone else on 100mg and did it help. I don't know if it's placebo or not, but I felt a little bit better a few hours after taking my second dose yesterday. I didn't feel like crying anymore. I handled my issues a bit better. I really hope this helps. I just need to get over this hump, then hopefully things will get better.

Link to comment
Share on other sites

I am having major depression right now, probably more situational than anything. Was on 50mg Pristiq for a while now. Pdoc raised it to 100mg yesterday. Anyone else on 100mg and did it help. I don't know if it's placebo or not, but I felt a little bit better a few hours after taking my second dose yesterday. I didn't feel like crying anymore. I handled my issues a bit better. I really hope this helps. I just need to get over this hump, then hopefully things will get better.

Yeah, it helped me more than 50 mg, though the research apparently says there isn't a huge difference between the two. I was on 150 mg for a while, but the side effects were prohibitive.

Hope you find relief.

Link to comment
Share on other sites

Guest Vapourware

When I was on 100mg Pristiq, I found that it did help in lifting my baseline mood up. However, I still felt a bit flat and apparently my affect was flat as well according to other people's observations. I didn't have any problems with sleeping or with headaches.

Link to comment
Share on other sites

So far, so good. It has really helped with my depression, already. I haven't cried in 3 days. Im not noticing any real side effects. Just really feeling better. No crying, handling my issues ALOT better. Still sad about stuff, but I guess that means Im still feeling, just handling it better. I don't know. Im just thankful that its working right now.

Link to comment
Share on other sites

I'd like to know what to expect. I too was just raised from 50 mg to 100 mg, but I don't take the new dosage until the morning. Will I have trouble sleeping without my Benadryl? Will my mouth be drier? Headache? I'd like some stories please.

The side effects on 100 mg weren't too different from 50 mg for me, just a little more pronounced. I had constipation and some loss of appetite, but no headaches or dry mouth on any dose. When I went up to 150 mg, however, I was sleeping like a koala bear.

Link to comment
Share on other sites

I'm glad to hear you guys are doing okay. It is my second day on 100 mg and it isn't so bad. I hardly ate yesterday, but I remember when I first got on even 50 mg I didn't eat much and that eventually went away. I WAS quite thirsty with a bit of a headache but otherwise it's okay. I feel a bit more balanced already but I mean I'm going through a crisis right now so I don't think anything could make me feel 100 percent right now!

Link to comment
Share on other sites

  • 2 years later...

Hang in there people....it gets better on 100 mg of pristiq!  I definitely doubted it right away because my symptons got worse when i started it after being on 50 mg for about 1 year. 

 

However, after taking 100mg for about 3 days and feeling worse, my symptons improved dramatically after the 4th day.  I am currently anxiety free and have been for about 1 month.  I never had problems with depression but i battled  bouts of it when i increased my intake to 100mg.   But, like i said, after the 3rd I felt much better and ready to take on the world.

 

My advice is, hang in there and keep believing in yourself.  Simple things like reminding yourself how great you are and how things that bother you really shouldnt bother you because they are miniscule in the grand scheme of things really helps.  You are amazing and unique and 1. people arent judging you and 2. who fucking cares if someone does!? : )   

 

Youre great and you know it!! 

 

 

Link to comment
Share on other sites

  • 1 month later...

Been taking 50 mg of Pristiq for about 3 months and I still get irritable, and have anxiety, my lood pressure went up in January to the highest end of normal when I started an internship and I get panicky and tight chest. I feel pretty numb sometimes, almost like apathy and I am fooling myself that I am happy in life or so it seems. I have recognized that my parenting skills must really suck. Although my daughter is reportedly, nearly perfect in school, she saves her nastiness for home. DD is 6. She has been this way since one year old. I feel like I have ruined her because of my depression and anxiety.

I need to go to counseling, but I don't have the childcare, time, money, or even a supportive spouse. It's ironic because I work as a therapist and I only have co-workers to talk to as well as my spiritual leaders. I spend my free time trying to learn better ways of being and I just an't shake the constant sense of dread.

I wonder if upping my dose would help with the anxiety and bring down the blood pressure since it seems to be linked to stress. I try to destress, but I get little relief other than maybe a couple hours a week in worship. I try to be spiritual and patient, but I have been so permissive all my life ya'll that it's literally killing me! The chickens have definitely come home to roost.

I will talk to doc in a few days as I am getting a physical, and I will ask about upping then.

I am so scared everyone, so many things are making me fear life and make me cry all the time. I know it isn't just my situations, it is a pervasive pattern of behaving and decision making that was unhealthy but seemed right at the time, a sense of intense insecurity and being hurt by so many close to me over and over. I am so scared of messing up my kids. I feel like a fake, I am a good therapist, but I choke when it is time to put all that I know into practice with my own kids! I did stick to my guns tonight, and I need to trust the pro ess of change, it will get worse before it gets better. Just tired of either being numb, irritable, or crying.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...